Alert archive / Tennessee / Wind Advisories in 2022
Wind Advisory 9, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Nov 4, 2022, 1:56 PM CDT for 38 counties in Tennessee. It took effect at Nov 5, 2022, 4:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2022, 1:56 PM CDT (18:56 UTC)
- In effect from
- Nov 5, 2022, 4:00 AM CDT
- Expired
- Nov 5, 2022, 6:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
588 WWUS74 KOHX 041856 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 156 PM CDT Fri Nov 4 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-051200- /O.NEW.KOHX.WI.Y.0009.221105T0900Z-221105T2100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 156 PM CDT Fri Nov 4 2022 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SATURDAY... * WHAT...South winds 15 to 25 mph with gusts 35 to 45 mph expected. * WHERE...All of Middle Tennessee. * WHEN...From 4 AM to 4 PM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Shamburger
2 follow-up statements
195 WWUS74 KOHX 050726 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 226 AM CDT Sat Nov 5 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-052100- /O.CON.KOHX.WI.Y.0009.221105T0900Z-221105T2100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 226 AM CDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...South winds 15 to 20 mph with gusts 35 to 45 mph expected. * WHERE...All of Middle Tennessee. * WHEN...From 4 AM to 4 PM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 27
068 WWUS74 KOHX 051842 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 142 PM CDT Sat Nov 5 2022 TNZ005-006-023>026-056>058-093-051945- /O.CAN.KOHX.WI.Y.0009.000000T0000Z-221105T2100Z/ Stewart-Montgomery-Houston-Humphreys-Dickson-Cheatham-Perry- Hickman-Lewis-Wayne- Including the cities of Dover, Clarksville, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Linden, Lobelville, Centerville, Hohenwald, Clifton, and Waynesboro 142 PM CDT Sat Nov 5 2022 ...WIND ADVISORY IS CANCELLED... Winds will continue to gradually decrease through the afternoon hours. Thus the advisory has been cancelled. $$ TNZ007>011-027>034-059>066-075-077>080-094-095-052300- /O.EXT.KOHX.WI.Y.0009.000000T0000Z-221105T2300Z/ Robertson-Sumner-Macon-Clay-Pickett-Davidson-Wilson-Trousdale- Smith-Jackson-Putnam-Overton-Fentress-Williamson-Maury-Marshall- Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren- Grundy-Van Buren-Lawrence-Giles- Including the cities of Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Lawrenceburg, and Pulaski 142 PM CDT Sat Nov 5 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts 35 to 45 mph expected. * WHERE...Central and Eastern Middle Tennessee. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Shamburger
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Nov 4, 12:28 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Nov 4, 12:28 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1228 PM CDT Fri Nov 4 2022 ...New AVIATION... .UPDATE... Issued at 940 AM CDT Fri Nov 4 2022 Visible satellite imagery shows clouds spreading into the midstate from the west ahead of the approaching upper trough that will bring us rain tomorrow. No rain today though, with gusty southerly winds up to 30 mph expected. With plenty of sunshine and WAA today, highs should easily soar into the 70s to low 80s and bumped up temps across the board. Looks like the BNA daily record high temp of 81 set in 1987 will be tied or broken, but the CSV record of 75 from 1987 will be tough to beat. No other notable changes to the forecast. && .SHORT TERM... (Today through Saturday) Issued at 101 AM CDT Fri Nov 4 2022 Surface/upper ridge are gradually sliding off to the east, paving the way for the next active weather system to enter Middle Tennessee late Friday night and especially on Saturday. Winds will increase from the south today, and even more tonight and Saturday as the surface pressure gradient tightens up ahead of the approaching surface boundary. Showers look to enter the mid state possibly prior to 12Z tomorrow morning, but definitely after sunrise, which continues the model trend of progressively earlier onset times with this system. Saturday's POP's have increased considerably from earlier model runs, with likely/categorical chances throughout the day. QPF totals for Saturday look to fall between 1/4 and 1/2 inch most areas. Forecast soundings on Saturday show a considerable amount of low- level wind shear, but virtually no instability, so we'll leave thunder out of the grids and stick to predominantly showers. && .LONG TERM... (Saturday Night through next Friday) Issued at 101 AM CDT Fri Nov 4 2022 The surface boundary/front looks to push through Middle Tennessee by Saturday night, but we won't experience any sort of wind shift and certainly no cold advection behind the boundary. Low chance POP's will stick around the remainder of the weekend as some of the moisture associated with this system gets pushed back into Middle Tennessee as the boundary becomes more tilted latitudinally and quasi-stationary. Strong high pressure will become re- established early next week, and this will keep us rain-free for several days and also keep our temperatures well above normal and even close to record levels at times. Rain chances will return toward the end of next week, and this time a strong fropa Friday night looks to provide us with significantly cooler air. && .AVIATION... (18Z TAFS) Issued at 1223 PM CDT Fri Nov 4 2022 Expect VFR conditions to persist overnight along with gusty southerly winds, then rapidly degrade to MVFR after 12Z as a band of rain showers moves through the mid-state tomorrow. Also looks like a decent environment for low-level wind shear of about 45kts at 1500 feet overnight, but will need to monitor for possible change in height and speed. && .PRELIMINARY POINT TEMPS/POPS... Nashville 63 72 57 75 / 20 80 40 20 Clarksville 62 69 48 74 / 50 90 10 10 Crossville 58 69 59 72 / 0 60 50 20 Columbia 61 69 56 75 / 20 80 40 20 Cookeville 61 72 60 75 / 0 70 50 20 Jamestown 59 71 60 72 / 0 50 50 20 Lawrenceburg 61 70 58 76 / 10 80 60 20 Murfreesboro 61 71 58 76 / 10 80 60 20 Waverly 62 68 49 74 / 50 100 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE.......Shamburger SHORT TERM...Rose LONG TERM....Rose AVIATION.....05
Hazardous weather outlook, Nov 4, 5:07 AM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 507 AM CDT Fri Nov 4 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-051015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 507 AM CDT Fri Nov 4 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 27
Nearby
Wind Advisories in Tennessee, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.